# SDR TRBA201135301

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 550
- Aircraft time: 21,522 hours, 25,357 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD40782
- Part serial: 505432
- Condition: Inoperative
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT AFTER TAKEOFF MAIN BATTERY CHARGE CONTACTOR FAULT, BATTERY CHARGE INDICATOR WAS SHOWING +50 DESELECTED MAIN BATT CHG IAW AOM 1 BATT CHARGE INDICATOR RETURNED TO ZERO.   THE ACFT RETURNED. R & R MAIN BATTERY IAW W/C EX-2431815-RAI-10010-008, OPS CHECK GOOD.
